# SDR DXTA2024010410515

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 7,206 hours, 4,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FAIL DURING CHECK AS WELL AS WITH MAIN DC POWER APPLIED AND EMER LIGHT SWITCH TO "ON" POSITION.  FAILED LIGHTS ARE AS FOLLOWS: PATH LIGHTS 5&8, ALSO #7 OVER SEAT LIGHT AND OVER WING EVACUATION LIGHT.  FOUND FUSE OF EMERGENCY LIGHT BATTERY PACK #3 BLOWN DUE TO PATHWAY LIGHT AT SEAT #8 WIRES WERE CHAFFED. LIGHT ASSEMBLY AND WIRING WAS REPLACED UNDER SQUAWK #13 OF THIS WORK ORDER. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK #3 FUSE PER RADIANT POWER CORP CBS28-1 CMM 24-31-05. ALL EMERGENCY LIGHTS OPS CHECKS GOOD PER MM 33-50-00.
